MAUDE Adverse Event Report: NINGBO SHENYU MEDICAL EQUIPMENT CO., LTD. DRIVE; ROLLATOR

NINGBO SHENYU MEDICAL EQUIPMENT CO., LTD. DRIVE; ROLLATOR
Model Number R726RD
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Codes Fall (1848); Laceration(s) (1946)
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(6) healthcare was notified of a complaint involving a rollator by an end user's husband stating "my disabled wife fell on her drive medical walker while attempting to get back into bed after going to the bathroom.The "saw-like" brake on her walker lacerated her lower leg.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
NINGBO SHENYU MEDICAL EQUIPMENT CO., LTD.
west of tanjialing road
yuyao, zhejiang 31540 8
CH  315408
MDR Report Key17761374
Report Number2438477-2023-00124
Device Sequence Number6618766
Product Code ITJ
UDI-Device Identifier00822383233222
UDI-Public822383233222
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/15/2023
Report Date (Section F) 09/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberR726RD
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/17/2023
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/15/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Date Report Sent to FDA09/15/2023